Some Formulae for the Product of Two Bernoulli and Euler Polynomials
D. S. Kim,
D. V. Dolgy,
T. Kim and
S.-H. Rim
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
We investigate some formulae for the product of two Bernoulli and Euler polynomials arising from the Euler and Bernoulli basis polynomials.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/784307.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/784307.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:784307
DOI: 10.1155/2012/784307
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().